American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(27.2X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 114 of 114 found      Go to page: 1 2 3 4

[91] P. V. Reichelderfer. On the definition of the essential multiplicity for continuous transformations in the plane . Trans. Amer. Math. Soc. 62 (1947) 284-314. MR 0021967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Ben Dushnik. Maximal sums of ordinals . Trans. Amer. Math. Soc. 62 (1947) 240-247. MR 0022239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Herbert Federer. The $(\varphi,k)$ rectifiable subsets of $n$-space . Trans. Amer. Math. Soc. 62 (1947) 114-192. MR 0022594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Herbert Federer. Dimension and measure . Trans. Amer. Math. Soc. 62 (1947) 536-547. MR 0023325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Anthony P. Morse. Perfect blankets . Trans. Amer. Math. Soc. 61 (1947) 418-442. MR 0020618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Tibor Radó. The isoperimetric inequality and the Lebesgue definition of surface area . Trans. Amer. Math. Soc. 61 (1947) 530-555. MR 0021966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] R. G. Helsel. A theorem on surface area . Trans. Amer. Math. Soc. 61 (1947) 443-453. MR 0020625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] P. R. Masani. Multiplicative Riemann integration in normed rings . Trans. Amer. Math. Soc. 61 (1947) 147-192. MR 0018719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Lawrence A. Ringenberg. On the extension of interval functions . Trans. Amer. Math. Soc. 61 (1947) 134-146. MR 0018715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Herbert Federer. Coincidence functions and their integrals . Trans. Amer. Math. Soc. 59 (1946) 441-466. MR 0015466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Tibor Radó. On continuous mappings of Peano spaces . Trans. Amer. Math. Soc. 58 (1945) 420-454. MR 0014419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Herbert Federer. The Gauss-Green theorem . Trans. Amer. Math. Soc. 58 (1945) 44-76. MR 0013786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Herbert Federer. Surface area. II . Trans. Amer. Math. Soc. 55 (1944) 438-456. MR 0010611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] A. P. Morse and John F. Randolph. The $\phi$ rectifiable subsets of the plane . Trans. Amer. Math. Soc. 55 (1944) 236-305. MR 0009975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Anthony P. Morse. A theory of covering and differentiation . Trans. Amer. Math. Soc. 55 (1944) 205-235. MR 0009974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Herbert Federer. Surface area. I . Trans. Amer. Math. Soc. 55 (1944) 420-437. MR 0010610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] R. G. Helsel and T. Radó. The transformation of double integrals . Trans. Amer. Math. Soc. 54 (1943) 83-102. MR 0008253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] C. Raymond Adams and Anthony P. Morse. On approximating certain integrals by sums . Trans. Amer. Math. Soc. 53 (1943) 363-426. MR 0008423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Paul V. Reichelderfer. On bounded variation and absolute continuity for parametric representations of continuous surfaces . Trans. Amer. Math. Soc. 53 (1943) 251-291. MR 0007917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Richard Kershner. The continuity of functions of many variables . Trans. Amer. Math. Soc. 53 (1943) 83-100. MR 0007522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Tibor Radó. On the semi-continuity of double integrals in parametric form . Trans. Amer. Math. Soc. 51 (1942) 336-361. MR 0005905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] W. D. Duthie. Segments of ordered sets . Trans. Amer. Math. Soc. 51 (1942) 1-14. MR 0007032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] T. Radó and P. Reichelderfer. A theory of absolutely continuous transformations in the plane . Trans. Amer. Math. Soc. 49 (1941) 258-307. MR 0003698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] André Gleyzal. Order types and structure of orders . Trans. Amer. Math. Soc. 48 (1940) 451-466. MR 0002899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 114 of 114 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia